Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Reduced menstruation, nausea, headache, frequent urination. HPT negative. Taking Metformin and Levothyroxine

My last normal period was April 26, 2012. On May 26, 2012 I had a very light period that lasted only two days. It was not enough to fill an entire tampon at any time. I usually have a moderate to heavy flow, usually every 30 to maybe 32 days. Since May I have had very tender breasts, nausea, headaches, frequent urination , and somewhat tired feeling. I just took a HPT and it came out negative. According to a Pregnancy Calendar I would be at 5 weeks right now. I do take Metformin and Levothyroxine , can any of these medications be giving me false symptoms of pregnancy or false negative readings on a pregnancy test? Thank You.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The reduced periods are likely to be due to hormonal imbalance or PCOD. This needs a proper treatment under the guidance of an infertility specialist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor